Communications in Mathematical Physics

Stability of Schrödinger eigenvalue problems

W. Hunziker and E. Vock

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 83, Number 2 (1982), 281-302.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103920805

Mathematical Reviews number (MathSciNet)
MR0649163

Zentralblatt MATH identifier
0528.35023

Subjects
Primary: 81C12
Secondary: 47A55: Perturbation theory [See also 47H14, 58J37, 70H09, 81Q15] 81C10

Citation

Vock, E.; Hunziker, W. Stability of Schrödinger eigenvalue problems. Comm. Math. Phys. 83 (1982), no. 2, 281--302. https://projecteuclid.org/euclid.cmp/1103920805


Export citation